# SDR C77A20160829005

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 23,854 hours, 13,811 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSS OF NR 1 HYDRAULIC SYSTEM INBOUND.  EMERGENCY DECLARED AND LANDED NORMALLY AND TAXIED TO GATE UNDER OWN POWER.  NO PASSENGER ISSUES REPORTED.  COMPLETE LOSS OF HYD SYS 1.  VERIFIED NR 1 HYD SYS  AT 16%.   R & R  HYD PRESSURE PIPE IAW AMM. ACCOMPLISHED LEAK CHECK OF #1 EDP/HYD LINE. OK FOR SERVICE.
